# SDR UPS204340

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LEFT WING INBOARD MID-FLAP TRAILING EDGE WEDGE HAS ONE DELAMINATION ON UPPER SURFACE 23 INCHES FROM INBOARD END.  CUT OUT DAMAGE AREA, APPLIED FIBERGLASS, AND COMPLETED REPAIRS PER SRM 51-40-6, MM 51-20-151.
